Reductions of abelian surfaces over global function fields

Davesh Maulik, Ananth N. Shankar, Yunqing Tang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Let be a non-isotrivial ordinary abelian surface over a global function field of characteristic p > 0 with good reduction everywhere. Suppose that does not have real multiplication by any real quadratic field with discriminant a multiple of. We prove that there are infinitely many places modulo which is isogenous to the product of two elliptic curves.

Original languageEnglish (US)
Pages (from-to)893-950
Number of pages58
JournalCompositio Mathematica
Issue number4
StatePublished - Apr 16 2022


  • abelian surfaces
  • deformation theory
  • elliptic curves

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Reductions of abelian surfaces over global function fields'. Together they form a unique fingerprint.

Cite this